# SDR 0101356633

- Difficulty date: April 10, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- Aircraft time: 70,226 hours, 10,416 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Smoke
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, NOTICED WHITE SMOKE AND ELECTRICAL SMELL COMING FROM THE NR 2 COFFEEMAKER IN NR 1 GALLEY.  SMOKE AND SMELL DIMINISHED AFTER PULLING THE GALLEY CIRCUIT BREAKERS.  MAINTENANCE COLLARED THE CIRCUIT BREAKER.  LOG PAGE CURRENTLY DEFERRED FOR ADDITIONAL MAINTENANCE.  FINAL REPAIR NOT YET COMPLETED.
